# SDR CA050309013

- Difficulty date: March 6, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 36,923 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Csu
- Part number: 210574AB
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ON RUNUP AFTER INSTALLATION, IT WAS FOUND THAT THE OVERHAULED PROPELLER CONTROL UNIT WOULD NOT FUNCTION PROPERLY.  THE PROPELLER REMAINED IN THE BETA MODE AND THERE WAS NO CONTROL OTHER THAN FEATHER/UNFEATHER.  ANY ADDITION OF POWER RESULTED IN THE PROPELLER MOVING INTO THE REVERSE RANGE.  THE UNIT WAS AN EXCHANGE.
